# SDR 95ZZZX4271

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6618E
- Make and model: Cessna 175
- Aircraft serial: 56118
- Engine: Cont GO300A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Gasket
- Condition: Wrong Part
- Location: Carburetor
- Component: Facet, MA5SPA
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOLLOWING ENGINE OVERHAUL, CARBURETOR WAS RE-INSTALLED TO OIL SUMP USING O-RING SUPPLIED IN KIT NR 627372-A1, PAGE 25 OF GO-300 PARTS MANUAL, FORM X30020.  CARBURETOR INSTALLED PER G0-300 PARTS MANUAL, FIGURE 5, WHICH CALLS FOR AN O-RING. NO O-RING GROOVE EXISTED.  G0-300 OVERHAUL MANUAL, SECTION 12-11 CALLS OUT GASKET OR O-RING DEPENDING ON PART NUMBER.  OIL PUMP INSTALLED.  INDUCTION SYSTEM SHOWN IN FIGURE 8.
